# SDR 2024FA0000189

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: General aviation
- Aircraft: N937CK
- Make and model: Cessna 208B
- Aircraft serial: 208B1118
- Aircraft time: 9,460 hours, 17,636 cycles
- Engine: Pwa PT6A114A
- Engine time: 7,149 hours, 16,279 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 64404303416
- Condition: Broken
- Location: Engine Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ENGINE FIRE ANNUNCIATOR ILLUMINATED FOR APPROX 3 SECONDS WITH WARNING HORN THEN EXTINGUISHED. THEN APPROX 10 SECONDS LATER IT OCCURRED AGAIN AND REPEATED THIS ABOUT EVERY 10-15 SECONDS. AFTER THE THIRD EVENT THE ANNUNCIATOR REMAINED ON. ALL ENGINE PARAMETERS WERE NORMAL AND THERE WAS NO SIGN OF FIRE OR THE SMELL OF SMOKE. DUE TO BEING HALFWAY BETWEEN THE DEPARTURE CITY AND ARRIVAL CITY THE DECISION WAS MADE TO DIVERT AND LAND. WHEN MAINTENANCE ARRIVED, THEY DISCOVERED THE LH AFT ENGINE FIRE DETECTION LOOP WAS BROKEN. LOOP WAS REPLACED AND OPS CHECKED GOOD
